# SDR AALA201712119044

- Difficulty date: December 8, 2017
- Submitted: December 11, 2017
- Operation: Air carrier
- Aircraft: N193AN
- Make and model: Boeing 757223
- Aircraft serial: 32387
- Aircraft time: 57,735 hours, 15,220 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. EMERGENCY AISLE LIGHT ABOVE 20ABC IS INOPERATIVE. RELAMPED EMERGENCY AISLE LIGHT PER AMM 33-51-05. OPERATIONAL CHECK NORMAL.
